Ueber Darstellungsfunctionen

Du Bois-Reymond

Mathematische Annalen (1881)

  • Volume: 18, page 593-603
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bois-Reymond, Du. "Ueber Darstellungsfunctionen." Mathematische Annalen 18 (1881): 593-603. <http://eudml.org/doc/156977>.

author = {Bois-Reymond, Du},
journal = {Mathematische Annalen},
keywords = {Asymptotic behavior of integrals},
language = {ger},
pages = {593-603},
title = {Ueber Darstellungsfunctionen},
url = {http://eudml.org/doc/156977},
volume = {18},
year = {1881},

AU - Bois-Reymond, Du
TI - Ueber Darstellungsfunctionen
JO - Mathematische Annalen
PY - 1881
VL - 18
SP - 593
EP - 603
LA - ger
KW - Asymptotic behavior of integrals
UR - http://eudml.org/doc/156977
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.